# SDR QMLA2009020403004

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Snias AS350B2
- Aircraft serial: 3474
- Aircraft time: 3,200 hours, 8,903 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,907 hours, 8,928 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 164548720
- Part serial: 779M
- Condition: Leaking
- Location: Engine
- Part time: 2,539 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND FUEL DRIPPING FROM DRAIN LINE LOCATED ON LOWER LEFT BELLY OF FUSELAGE, DRAIN LINE COVERED AND DRENCHED WITH JET FUEL, AREA FWD OF DRAIN LINE AROUND CROSS TUBE WET ALSO.  FWD EDGE OF SX5 HAS A WET RESIDUE ON IT.  FIBERGLASS COVER FOR REMOTE COMPASS SENSOR ON BOTTOM OF TAIL BOOM ALSO HAS A WET RESIDUE STRIKING IT AND RUNNING BACK.  AIRCRAFT HAD JUST RETURNED FROM A .9 FLIGHT, FUEL DRENCHED LINE AND RESIDUE ON BOTTOM OF TAIL BOOM APPEARED AFTER A .9 FLIGHT (HOME LEG).  FUEL CONTROL DID NOT PASS LEAK CHECK BY MECHANIC.  ORDERED FUEL CONTROL.
